MAUDE Adverse Event Report: MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL

MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL
Model Number ARDPWT259054A
Medical Device Problem Codes Crack (1135); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 22nd june 2024 getinge became aware of an issue with one of surgical lights - powerled ii.It was stated the dual fork assembly of the lighthead has been damaged.It was confirmed by video evidence the connection between fork and spring arm was damaged with risk of detachment.The issue was detected during pre-use check of the light.There was no injury reported, however, we decided to report the issue in abundance of caution as break on the connection between fork and spring arm could lead to fall of the device and as a result of that, could lead to serious injury.
 
Additional Manufacturer Narrative
Event site state: (b)(6) contact person phone number: (b)(6).Additional information will be provided following the conclusion of the investigation.
 
Additional Manufacturer Narrative
The correction of d1 brand name, d4 model #, d4 catalog # and d4 unique identifier (udi) #, h3a device evaluated by manufacturer, h3b device not eval provide code and h4 device manufacture date fields deems required.This is based on the internal evaluation.Previous d1 brand name powerled ii corrected d1 brand name maquet powerled ii.Previous d4 model # ard569201917.Corrected d4 model # ardpwt259054a.Previous d4 catalog # ard569201917.Corrected d4 catalog # n/a.Previous d4 unique identifier (udi) # n/a.Corrected d4 unique identifier (udi) # (b)(4).Previous h3a device evaluated by manufacturer: no.Corrected h3a device evaluated by manufacturer: yes.Previous h3b device not eval provide code: device evaluation anticipated, but not yet begun.Corrected h3b device not eval provide code: n/a.Previous h4 device manufacture date 01/17/2019.Corrected h4 device manufacture date 06/27/2019.Getinge became aware of an issue with one of surgical lights - powerled ii.It was stated the dual fork assembly of the lighthead has been damaged.It was confirmed by video evidence the connection between fork and spring arm was damaged with risk of detachment.The issue was detected during pre-use check of the light.There was no injury reported, however, we decided to report the issue in abundance of caution as break on the connection between fork and spring arm could lead to fall of the device and as a result of that, could lead to serious injury.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.The claimed device was not being used for patient treatment or diagnosis when the event took place.A root cause analysis for investigated problem was performed by subject matter experts and concluded that: the fork ard569201002 involved was sent back to the factory and was then assessed by an external laboratory "filab".The conclusion of the filab report (b)(4) indicates that multiple pores were observed in various analyses, suggesting that the primary cause is a welding failure.Measures undertaken by (b)(4) (supplier): the fork involved was produced in june 2019.It should be noted that the aluminum welding line has been considerably modernized to increase the quality of the parts.Since june 2022, as corrective action (b)(4) improved weld setting to ensure weld penetration and thickness and use radius gauge r6 to check the weld joint after grinding.Measures undertaken by getinge: the test report re 18-073, on welding connection of the forks, requested by the verification plan of the powerled ii project, indicates that the load test comply with the requirements of iec 60601-1 ed.3.1.To prevent any incident the powerled ii instructions for use (01811) mentions to check that the device has not suffered any impact damage and to check for any chipped or missing paint during the daily inspections before use.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
Manufacturer's reference number (b)(4).

Brand Name
MAQUET POWERLED II
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key19612919
Report Number9710055-2024-00386
Device Sequence Number6197769
Product Code FTD
UDI-Device Identifier03700712408749
UDI-Public(01)03700712408749
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARDPWT259054A
Device Catalogue NumberARD569201917
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2024
Supplement Date Received by Manufacturer07/31/2025
Initial Report FDA Received Date06/26/2024
Supplement Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/27/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown